1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

XTC’s gone and shes not coming back

Discussion in 'Ecstasy & MDMA' started by jamesdavid12, Jun 19, 2005.

  1. jamesdavid12

    jamesdavid12 Newbie

    Reputation Points:
    Feb 19, 2005
    Have been doing xtc for like 4, 5 months now and was loving it but on occasions found myself doing it up to 3 times a week especially in the holidays.

    Then the highs started to become boring and spent most of my timeon pills lookin for the high, constantly asking myself am I having fun, am I sure im having fun. So I took a 2 month break. I bought 23 pills to hang me over for summer which is about to start. These are top quality yellow playsations, known to be v good.

    So a mate and I took one each. He came up in a big way while I was left feeling confused betwen happyness and sadness. So i double dropped. This confussion was constant all ngiht. So I kept on double dropping. I threw up 3 times in the night to find at 7 in the morning my friend had taken 4 pills and I had taken 19!!! The truth!! Couldnt piss for a day and a half!!! Horrible 2 day comedown, memory very scatty. Wasnt a good time for me and xtc. Will I ever get the high back??
  2. peggs16

    peggs16 Silver Member

    Reputation Points:
    Feb 4, 2004
    If you were doing it a lot, you need more time to recover then just a few months. Iwas tripping every weekend for about a year and taking 2-6 a night. The high began becoming less powerful. I stopped, a few months later i tried some.............It still sucked. I went on a 2 and a half year hiatus and when i took the pills again....it felt more the like the way it did when i first did it...but still not great. It can take your body years to have your brain get back to normal (also take years for you to become smart like you were before you started taking E). Now I do E once a year when i go on vacation. I pop 4 and since i hardly do it anymore and had 2 years off, i get the great high everytime.
  3. OiledMandible

    OiledMandible Titanium Member

    Reputation Points:
    Apr 26, 2005
    Quit, at least for a while (say...a year). Hopefully after that long you can get back the "magic," or quit entirely.

    A break is the only thing that will help. Taking more and more pills will just get ya sick.
  4. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    Nov 10, 2004
    Eat loads of anti-oxidants, loads of 5-htp, excercise a lot and sleep well.

    Dont do any E for a year, and then only do 1 or 2 in a night.